# SDR MAS2008F00051

- Difficulty date: August 20, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7197 - ORD-SBN - FLAP FAIL CAUTION MESSAGE.  MAINTENANCE COMPLIED WITH PART A AND RIGGED FLAPS.  (S)
